# SDR GUUA94132022109A

- Difficulty date: February 21, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N17541
- Make and model: Beech 1900D
- Aircraft serial: UE203
- Aircraft time: 27,125 hours, 31,844 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9270  DURING APPROACH LANDING GEAR INDICATOR CIRCUIT BREAKER POPPED AFTER GEAR EXTENSION. FOUND BROKEN BROKEN WIRE ON LEFT LANDING GEAR DOWN LOCK CONNECTOR. SPLICED BROKEN WIRE.LANDING GEAR OPERATIONAL CHECK NORMAL.
